# SDR JGVR201609210007

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 9,033 hours, 5,967 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 692242615
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD WEB IN LT WHEEL WELL AROUND LT INBD BRAKE FITTING.  SUGGEST APPLYING CPC TO WHEEL WELL SPARS.
